# SDR SWAA2024111859793

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 55,750 hours, 33,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXTERIOR LIGHT INOP<[01] RELAMPED LH AFT SLIDE LIGHT IAW AMM 33-51-04
